read_connect(); //$GLOBALS[ezoic_db]->read->query("use 17things"); ?>

What is the connection between green tea and certain heart medications?

….or conditions?

A year ago, I was in the hosipital for 3 days with aventral fibulation. I’m now on several medications including lipitor, cardizem, niaspan, and jantoven.

I really enjoy a bold cup of tea. Why should or shouldn’t I drink green tea?

Thanks…. I’ve always wondered.
I’m such a dope sometimes….. they’ve always shortened it to “a-fib”
So, you are correct EA.

Wise words, DD… once again.

Related Items

4 Responses to “What is the connection between green tea and certain heart medications?”

  1. Alan C said:

    you should ask your dr because green tea can interact with certain meds

  2. Diogene's Dog said:

    Because, when or if your medication fails, the settlement from your insurance will probably be void when they find that you continued drinking tea. The medication you are on should be for the benefit of you being able to modify your life and habits to allow you to return to survivability.

    Green tea is full of incidental chemicals that may be of benefit to you. You may be able to return to enjoying that cup of tea, but, until then you are subject to the dictates of the pharmas and your doctor.

  3. EA said:

    Is that atrial fibrillation? Or was it ventricle fibrillation I love tea but I try to drink the non-caffintated teas. Green teas is an antioxidant. May interact with some of the heart meds. I know it interferes with an anticoagulants. I think an occasionally cup of tea would be okay, so long that it isn’t green tea.

  4. Scooter said:

    Green tea has caffeine and that can cause heart irregularties. Check with your doctor to see if it is safe for you.




Message:

[newtagclound int=0]

Subscribe

Recent Comments

Recent Posts

Archives